Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: B. V. Shabat
Title: Distribution of values of holomorphic mappings
Additional book information translated from Russian by James R. King. Translations of Mathematical Monographs, vol. 61, American Mathematical Society, Providence, R. I., 1985, v + 225 pp., $79.00. ISBN 0-8218-4514-4.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: James A. Carlson
Journal: Bull. Amer. Math. Soc. 16 (1987), 171-176
PII: S 0273-0979(1987)15503-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia